PROTRACK

A forum devoted to track events from 60m to the 2 mile. Mainly pro but also news from local, national and international sprint & middle distance competitions.

Log in

I forgot my password



Search
 
 

Display results as :
 


Rechercher Advanced Search

Latest topics
» VAL CALENDAR 2017/2018
Wed Aug 16, 2017 4:03 pm by youngy

» 2018 BUNBURY GIFT
Tue Aug 08, 2017 10:33 am by AussiePro

» Bridge of Allan Highland Games
Mon Aug 07, 2017 3:08 pm by JH

» Stand Up Comedy debut
Wed Aug 02, 2017 3:16 pm by youngy

» St Andrews (Scotland)
Tue Aug 01, 2017 11:42 am by JH

» Mull Highland Games.
Fri Jul 28, 2017 1:57 pm by JH

» Regular VAL runner picked in U/18 Vic Metro AFL team to play WA
Wed Jul 26, 2017 10:16 pm by Willo the Whisp

» Airth(Scotland)
Sun Jul 23, 2017 9:09 am by JH

» Vale.. John Stoney John passed away last wednesday and his funeral will be held today in Albury
Fri Jul 21, 2017 12:50 pm by Jack Stoney

August 2017
MonTueWedThuFriSatSun
 123456
78910111213
14151617181920
21222324252627
28293031   

Calendar Calendar


You are not connected. Please login or register

PROTRACK » GENERAL » Sacred Heart (SAAL) Program of Events - 6 semis for the 70m Open

Sacred Heart (SAAL) Program of Events - 6 semis for the 70m Open

View previous topic View next topic Go down  Message [Page 1 of 1]

Admin

avatar
Admin
Admin
SACRED HEART CARNIVAL
PROGRAM OF EVENTS 2014

TIME EVENT

12:00pm 800m Open – final and presentation

12:10pm 70m Open heats (10 heats)
12:50pm 70m Women heats (7 heats)
1:18pm 70m Over 35 heats (4 heats)
1:34pm 70m Under 14 heats (4 heats)
1:50pm 70m Open semi finals (6 semis)
2:14pm 70m Women semi finals (3 semis)

2:26pm OFFICIAL BREAK (14 mins)

2:40pm 70m Over 35 – final and presentation
2:50pm 70m Under 14 – final and presentation
3:00pm 70m Open – final and presentation
3:10pm 70m Women – final and presentation

3:20pm 400m Open heats (4 heats)
3:36pm 400m Women heats (3 heats)
3:48pm 550m Novice (2 heats)
3:56pm 550m Under 17 Boys (3 heats)
4:08pm 550m Under 17 Girls (3 heats)

4:16pm 1600m Over 35 – final and presentation
4:26pm 800m Women – final and presentation

4:36pm OFFICIAL BREAK (10 mins)

4:46pm 400m Open – final and presentation
4:56pm 800m Under 20 – final and presentation
5:06pm 400m Women – final and presentation
5:16pm 1600m Open – final and presentation
5:26pm 550m Novice – final and presentation
5:36pm 550m Under 17 Boys – final and presentation
5:46pm 550m Under 17 Girls – final and presentation


All up 13 sashes on offer. Six semis in the 70m Open will make it very interesting.

http://protrack.easyforumlive.com

S.hill


Great to see they listened to a few of the runners/coaches and placed the 800m at the start of the day instead of inbetween the 400m heat/final like at henley.
I know there was 2 or 3 scratch the 800m at henley because they made the 400m final.
Gives them an opportunity to run both.

Whispers


ProTrack Star
ProTrack Star
Would have made sense to run the 800m womens second event of the day I would have thought................................For the same reason.

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum